Some Properties of a Nonlinear Migration Model

Research output: Contribution to JournalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)263-274
JournalGeographical Analysis
Volume18
Issue number3
DOIs
Publication statusPublished - 1986

Cite this

@article{a6cccf6329d848938ad71645c3e98706,
title = "Some Properties of a Nonlinear Migration Model",
author = "A.C.F. Vorst",
year = "1986",
doi = "10.1111/j.1538-4632.1986.tb00099.x",
language = "English",
volume = "18",
pages = "263--274",
journal = "Geographical Analysis",
issn = "0016-7363",
publisher = "Wiley-Blackwell",
number = "3",

}

Some Properties of a Nonlinear Migration Model. / Vorst, A.C.F.

In: Geographical Analysis, Vol. 18, No. 3, 1986, p. 263-274.

Research output: Contribution to JournalArticleAcademicpeer-review

TY - JOUR

T1 - Some Properties of a Nonlinear Migration Model

AU - Vorst, A.C.F.

PY - 1986

Y1 - 1986

U2 - 10.1111/j.1538-4632.1986.tb00099.x

DO - 10.1111/j.1538-4632.1986.tb00099.x

M3 - Article

VL - 18

SP - 263

EP - 274

JO - Geographical Analysis

JF - Geographical Analysis

SN - 0016-7363

IS - 3

ER -